# SDR C2XA02TY088

- Difficulty date: May 10, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145
- Aircraft serial: 145146
- Aircraft time: 7,433 hours, 5,166 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Angle
- Part number: 14521718003
- Part serial: NA
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 1C/2C INSPECTION THE LEFT AFT AISLE RAMP ANGLE AT FR. 20 WAS CORRODED. MAINTENANCE REMOVED AND FAB.A NEW ANGLE AND SHIM AND INSTALL ,ALLODINE,PRIMED AND PAINTED IAW EMB51-30-01 AND 51-21-04,05,06. ALL WORK WAS ACCOMPLISH AND WILL BE REL. UPON COMPLETION OF ALL WORK.
